The change of drug to fight my cancer has been generally positive so far. The pelvic tumour has shrunk or gone. It’s not a nuisance to me anymore. It has been replaced by a series of other pains in the right thigh. These have reduced from bloody painful to mildly irritable as the week has progressed.
Indeed, today I was able to walk unaided around Halifax town centre for a decent time. Tired, yes. But not in pain. My assumption is whatever my new pain is will now fade further.
But there’s more good news. The old afitinib tablets had two key side effects. The first being the need to make a mad dash to the gents. The second being made to relive my teenage years with a pleasant and ever changing dose of acne.
The acne also lived on my chest. Pock marks everywhere!
The good news is that since switching drug my acne has virtually vanished and I’ve not suffered the trots once.
While I remain cautious about my now diminishing leg pain, there are things that are rather positive.